ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Arithmetically Cohen-Macaulay bundles on complete intersection varieties of sufficiently high multidegree

Biswas, Jishnu and Ravindra, GV (2010) Arithmetically Cohen-Macaulay bundles on complete intersection varieties of sufficiently high multidegree. In: Mathematische Zeitschrift, 265 (3). pp. 493-509.

[img] PDF
sprngr.pdf - Published Version
Restricted to Registered users only

Download (258Kb) | Request a copy
Official URL: http://www.springerlink.com/content/bx2u81h57713w2...

Abstract

Recently it has been proved that any arithmetically Cohen-Macaulay (ACM) bundle of rank two on a general, smooth hypersurface of degree at least three and dimension at least four is a sum of line bundles. When the dimension of the hypersurface is three, a similar result is true provided the degree of the hypersurface is at least six. We extend these results to complete intersection subvarieties by proving that any ACM bundle of rank two on a general, smooth complete intersection subvariety of sufficiently high multi-degree and dimension at least four splits. We also obtain partial results in the case of threefolds.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 03 Jun 2010 06:01
Last Modified: 19 Sep 2010 06:07
URI: http://eprints.iisc.ernet.in/id/eprint/28156

Actions (login required)

View Item View Item